# SDR AALA20011178

- Difficulty date: June 3, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Shorted
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 369 - EN ROUTE DFW-BOS, SHORTLY AFTER TAKEOFF TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPAIRED TAIL TEMPERATURE SENSOR WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
